ArticleOriginal scientific text
Title
On the special context of independent sets
Authors 1
Affiliations
- Department of Algebra and Geometry, Palacký University, Tomkova 40, 779 00 Olomouc, Czech Republic
Abstract
In this paper the context of independent sets is assigned to the complete lattice (P(M),⊆) of all subsets of a non-empty set M. Some properties of this context, especially the irreducibility and the span, are investigated.
Keywords
context, complete lattice, join-independent and meet-independent sets
Bibliography
- V. Dlab, Lattice formulation of general algebraic dependence, Czechoslovak Math. Journal 20 (1970), 603-615.
- B. Ganter, R. Wille, Formale Begriffsanalyse - Mathematische Grundlagen, Springer-Verlag, Berlin 1996. (English version: 1999).
- K. Głazek, Some old and new problems in the independence theory, Colloq. Math. 42 (1979), 127-189.
- G. Gratzer, General Lattice Theory, Birkhäuser-Verlag, Basel 1998.
- F. Machala, Incidence structures of independent sets, Acta Univ. Palacki Olomuc., Fac. Rerum Natur., Math. 38 (1999), 113-118.
- F. Machala, Join-independent and meet-independent sets in complete lattices, Order (submitted).
- E. Marczewski, Concerning the independence in lattices, Colloq. Math. 10 (1963), 21-23.
- V. Slezák, Span in incidence structures defined on projective spaces, Acta Univ. Palack. Olomuc., Fac. Rerum Natur., Mathematica 39 (2000), 191-202.
- G. Szász, Introduction to Lattice Theory, Akadémiai Kiadó, Budapest 1963.
- G. Szász, Marczewski independence in lattices and semilattices, Colloq. Math. 10 (1963), 15-20.